Alert archive / Michigan / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 112, NWS Grand Rapids, MI

September 5, 20145 counties in Michigan

NWS Grand Rapids, MI issued this severe thunderstorm warning at Sep 5, 2014, 6:35 PM EDT for 5 counties in Michigan. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Sep 5, 2014, 6:35 PM EDT (22:35 UTC)
Expired
Sep 5, 2014, 7:15 PM EDT
In force
40 min
Issued by
NWS Grand Rapids, MI
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Clinton County, MI, Eaton County, MI, Gratiot County, MI, Ingham County, MI, Ionia County, MI

The radar

The Grand Rapids radar (KGRR), 69 km from the middle of the area, began a volume at 22:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Sep 5, 3:02 PM EDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Detroit, MI (KDTX), launched 12:00Z, 10.6 hours before the alert went out and 105 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 12:00Z on 2014-09-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2114 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 12:00Z on 2014-09-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -72 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2114 J/kg
Mixed-layer CIN
-69 J/kg
Mixed-layer LCL
944 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
-72 m²/s²
0-3 km storm-relative helicity
-6 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Rapids, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 5, 3:26 PM EDT, 3 hours 9 minutes earlier.

Area forecast discussion, Sep 5, 3:26 PM EDT, 3 hours 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
326 PM EDT FRI SEP 5 2014

LATEST UPDATE...
MESOSCALE DISCUSSION/SYNOPSIS/SHORT TERM/LONG TERM/HYDRO/MARINE

.MESOSCALE DISCUSSION...
ISSUED AT 326 PM EDT FRI SEP 5 2014

EXTREME INSTABILITY HAS BUILT ACROSS THE SE THIRD OF THE CWFA WITH
ML CAPES OVER 3500 J/KG AHEAD OF THE COLD FRONT. THE COLD FRONT AS
OF 19Z IS ROUGHLY FROM SAGINAW BAY...TO JUST SE OF GRAND RAPIDS...TO
JUST NORTH OF SOUTH HAVEN. BEST EFFECTIVE SHEAR IS INCREASING
IMMEDIATELY BEHIND THE FRONT. WE EXPECT THAT THE FRONT WILL LIGHT UP
VERY SOON WITH GOOD ASSOCIATED SFC MOIST CONVERGENCE...AND BECOME A
SOLID LINE AS THE FRONT PUSHES SOUTHEAST.

BIGGEST THREATS WITH THE STORMS ARE EXPECTED TO BE DAMAGING WINDS
WITH A UNIDIRECTIONAL PROFILE AND FORMIDABLE WINDS ALOFT ALONG WITH
DRY MID AND UPPER LEVELS...LARGE HAIL WITH THICK CAPE IN THE -10C TO
-30C LAYER...AND HEAVY RAINFALL WITH PRECIPITABLE WATERS APPROACHING
2 INCHES.

&&

.SYNOPSIS...
ISSUED AT 326 PM EDT FRI SEP 5 2014

A STRONG COLD FRONT WILL CONTINUE TO MOVE THROUGH SOUTHERN LOWER
MICHIGAN THIS EVENING. STRONG TO SEVERE THUNDERSTORMS ARE LIKELY TO
ACCOMPANY THIS FRONT INTO THE EARLY EVENING HOURS BEFORE SHIFTING
SOUTH OF THE STATE. A WAVE WILL THEN MOVE ACROSS THE AREA OVERNIGHT
BRINGING MORE RAIN TO SOUTHERN LOWER MICHIGAN.

MUCH COOLER AND DRIER AIR WILL MOVE INTO THE AREA ON SATURDAY. HIGH
PRESSURE WILL TAKE CONTROL OF THE WEATHER FOR THE AREA THROUGH AT
LEAST MONDAY. PLENTY OF SUNSHINE CAN BE EXPECTED DURING THE DAYLIGHT
HOURS. THE NEXT CHANCE OF RAIN WILL COME DURING THE DAY ON TUESDAY
WITH THE NEXT FRONTAL SYSTEM.

&&

.SHORT TERM...(THIS EVENING THROUGH SUNDAY NIGHT)
ISSUED AT 326 PM EDT FRI SEP 5 2014

THE MAIN FOCUS OF THE SHORT TERM PORTION OF THE FCST WILL BE ON THE
CONVECTIVE TRENDS AND SEVERE WEATHER POTENTIAL THROUGH TONIGHT. WE
EXPECT THAT THE SEVERE WEATHER POTENTIAL WILL BE PRESENT THROUGH
EARLY THIS EVENING ACROSS THE SOUTHERN PORTION OF THE AREA BEFORE
THE THREAT DIMINISHES GREATLY BY 00Z THIS EVENING.

INSTABILITY CONTINUES TO BUILD ACROSS THE SRN PORTION OF THE CWFA
WHERE PLENTY OF SUNSHINE HAS BEEN PRESENT ALL DAY TODAY. COLD FRONT
LOOKS TO EXTEND FROM NEAR SAGINAW BAY TO JUST SE OF GRAND RAPIDS TO
JUST NORTH OF SOUTH HAVEN AS OF 19Z THIS AFTERNOON. IT IS SOUTH OF
THIS FRONT WHERE THE BEST SEVERE WX POTENTIAL WILL BE FOUND. THE
FRONT IS EXPECTED TO PUSH SOUTH OF THE CWFA BY 00Z THIS
EVENING...ESSENTIALLY ENDING THE SEVERE THREAT. PLEASE SEE THE
MESOSCALE DISCUSSION ABOVE FOR MORE DETAILS.

WE ARE LOOKING AT A SECONDARY BAND OF SHOWERS AND AN EMBEDDED STORM
THEN MOVING IN LATER THIS EVENING AND CONTINUING OVERNIGHT TONIGHT.
THE FRONT SLOWS DOWN FOR A BIT JUST SOUTH OF THE CWFA AS WE HAVE
UPPER ENERGY THAT IS GOING TO INDUCE MORE PCPN OVERNIGHT. THERE IS A
NICE SHORT WAVE THAT IS CROSSING THE MO RIVER THIS AFTERNOON THAT IS
MOVING ENE AS THE UPPER TROUGH COMING DOWN FROM CANADA PICKS IT UP.
MODELS INDICATE A GOOD DEAL OF MID LEVEL FGEN MOVING IN/DEVELOPING
OVER THE AREA BY 06Z TONIGHT AS THIS WAVE INTERACTS WITH THE FRONTAL
ZONE. THE BEST CHC OF PCPN WILL ONCE AGAIN BE FURTHER SE...CLOSER TO
THE SFC FRONT AND BEST MOISTURE. THIS PCPN COULD EXTEND TO THE NW
OVER A GOOD PORTION OF THE CWFA.

THUNDER CHANCES WITH THE OVERNIGHT PCPN LOOK RATHER SMALL.
INSTABILITY OVERNIGHT DROPS TO ABOUT NOTHING AS THE FRONTAL ZONE AT
THE SFC AND ALOFT SHIFTS SE WITH TIME. WITH THE INSTABILITY
WANING...SEVERE THREAT IS QUITE LOW...IF THERE IS ANY AT ALL. THE
RAINFALL COULD BE AN ISSUE AS IT WILL AFFECT LOCATIONS THAT COULD
SEE HEAVY RAIN WITH THE FIRST BATCH THIS AFTERNOON. THIS SHOULD ALL
MOVE OUT PRETTY MUCH BY 12Z SAT AS THE SHORT WAVE MOVES EAST OF THE
AREA.

THE REST OF THE PERIOD WILL FEATURE QUIET WEATHER WITH COOL AND MUCH
LESS HUMID CONDITIONS THEN AS HIGH PRESSURE BUILDS IN OVER THE AREA.
WE COULD SEE SOME BREEZY CONDITIONS FOR A GOOD PART OF THE DAY ON
SAT AS THE GRADIENT AHEAD OF THE RIDGE MOVES OVER AND IS ENHANCED BY
THE LAKE. THIS WILL WEAKEN LATER SAT.

.LONG TERM...(MONDAY THROUGH FRIDAY)
ISSUED AT 326 PM EDT FRI SEP 5 2014

LITTLE QUESTION OUR WEATHER IS BECOMING MORE FALL LIKE. THE MOST
SIGNIFICANT ISSUE WITH THE LONG RANGE FORECAST IS THE SYSTEM IN THE
THURSDAY TIME FRAME. THIS COULD BRING THUNDERSTORMS AND LOCALLY
HEAVY RAINFALL. BEHIND IT THE AIR BECOMES COLD ENOUGH FOR LAKE
EFFECT RAIN SHOWERS.

THE MODELS ARE IS REASONABLE AGREEMENT TILL WEDNESDAY. IT IS AT THAT
POINT THE ECMWF IS MUCH DEEPER AND SLOWER WITH A CLOSED UPPER LOW
COMING INTO THE GREAT LAKES THAN IS THE GFS. ACTUALLY THE GFS NEVER
ACTUALLY CLOSES OFF THE UPPER LOW LIKE THE ECMWF DOES. SINCE THE
ECMWF HAS BEEN MORE CONSISTENT WITH THE SYSTEM THAN THE GFS I AM
LEANING IN THE DIRECTION OF THE ECMWF. THAT WOULD BRING WARMER AND
MORE UNSTABLE AIR FATHER NORTH AND RESULT IN THUNDERSTORMS WEDNESDAY
NIGHT INTO THURSDAY. EITHER WAY THROUGH WE WOULD HAVE WILL SEE
SHOWERS WEDNESDAY INTO THURSDAY.

PRIOR TO THAT EXPECT HIGH PRESSURE TO RESULT IN SLIGHTLY BELOW
NORMAL TEMPERATURES...MOSTLY CLEAR SKIES AND LIGHT WINDS.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SATURDAY AFTERNOON)
ISSUED AT 125 PM EDT FRI SEP 5 2014

A COMPLEX FORECAST FOR SURE. THERE IS CURRENTLY A BAND OF MVFR
CIGS JUST AHEAD OF THE COLD FRONT BUT VERY LITTLE IN THE WAY OF
CONVECTION. I TIMED THE MVFR CIGS THROUGH THE TAF SITES AHEAD OF
THE COLD FRONT. I ALSO PUT VCTS AT MOST OF THE TAF SITES BUT
REALISTICALLY IT WOULD SEEM (BASED ON WHERE IT IS CURRENTLY SUNNY)
JXN AND LAN HAVE THE BEST CHANCE OF GETTING ONE OF THOSE
THUNDERSTORMS.

TONIGHT A STRONG SHORTWAVE IN COMBINATION WITH THE JET ENTRANCE
REGION LIFT WILL BRING AND AREA OF SHOWERS ACROSS THE TAF SITES
BETWEEN 06Z AND 12Z. THAT MAY RESULT IN MVFR/IFR CIGS/VSBY FOR
SEVERAL HOURS OVERNIGHT. ONCE THAT IS THROUGH...AROUND 12Z SKIES
SHOULD CLEAR FOR THE DAY TIME HOURS OF SATURDAY.

&&

.MARINE...
ISSUED AT 326 PM EDT FRI SEP 5 2014

WE WILL BE KEEPING THE NEARSHORE WATERS HEADLINE FREE FOR THIS
COMING WEEKEND. WINDS AND WAVES WILL REMAIN UP SOME ON SATURDAY AS
THE COOLER AIR ADVECTS IN AND HIGH PRESSURE BUILDS INTO THE AREA. WE
EXPECT THESE TO STAY JUST BELOW SMALL CRAFT ADVISORY CRITERIA. THE
AREA OF HIGH PRESSURE SHOULD BE ALMOST OVERHEAD ON SUNDAY BRINGING
WINDS UNDER 15 KNOTS AND LITTLE IF ANY WAVES FOR THE SECOND HALF OF
THE WEEKEND.

&&

.HYDROLOGY...
ISSUED AT 326 PM EDT FRI SEP 5 2014

HEAVY RAINFALL WILL BE A CONCERN THROUGH TONIGHT...ESPECIALLY FOR
SOUTHERN AREAS. PRECIPITABLE WATERS ARE RUNNING AROUND JUST BELOW 2
INCHES AHEAD OF THE FRONT. ONE LINE OF STORMS WITH HEAVY RAIN IS
EXPECTED THE FURTHER SOUTH AND EAST YOU GO. THE STORMS WILL MOVE
STEADILY TO THE SOUTHEAST...HOWEVER SOME SHORT TERM TRAINING WITH
HEAVY RAINFALL RATES COULD PRODUCE SOME LOCAL URBAN FLOODING.
ANOTHER BAND OF RAIN IS EXPECTED TO FORM THIS EVENING AND WILL
AFFECT THE SRN PORTION OF THE AREA ALSO OVERNIGHT. THIS SECOND BATCH
OF RAIN WILL NOT BE AS HEAVY AS DRIER AIR STARTS TO WORK INTO THE
AREA. HOWEVER IT COULD EXACERBATE ANY ISSUES THAT OCCUR WITH THE
FIRST LINE.

DRY WEATHER THIS WEEKEND AND EARLY NEXT WEEK WILL ALLOW THE RIVERS
AND STREAMS TO START TO RECOVER FROM HEAVY RAINFALL TODAY.

&&

.GRR WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LM...NONE.
&&

MESOSCALE...NJJ
SYNOPSIS...NJJ
SHORT TERM...NJJ
LONG TERM...WDM
AVIATION...WDM
HYDROLOGY...NJJ
MARINE...NJJ
Hazardous weather outlook, Sep 5, 11:10 AM EDT, 7 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1110 AM EDT FRI SEP 5 2014

MIZ037>040-043>046-050>052-056>059-064>067-071>074-061015-
MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON-
MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON-
INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON-
1110 AM EDT FRI SEP 5 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS ARE EXPECTED TO SPREAD SOUTH TOWARDS SOUTHERN LOWER
MICHIGAN THIS AFTERNOON AND EVENING.

STORMS COULD BECOME SEVERE MAINLY ALONG AND SOUTH OF INTERSTATE 96
THIS AFTERNOON AND EVENING. THE STRONGEST STORMS COULD PRODUCE WIND
GUSTS OVER 60 MPH...HAIL TO AROUND ONE INCH IN DIAMETER...TORRENTIAL
RAIN AND VERY FREQUENT LIGHTNING. MINOR STREET FLOODING IS ALSO
POSSIBLE. STORM MOTION WILL BE TO THE EAST AT 35 MPH WHICH WILL
SHIFT THE THREAT TOWARDS SOUTHEAST LOWER MICHIGAN.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE TODAY.

LMZ844>849-061015-
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
1110 AM EDT FRI SEP 5 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS CAN BE EXPECTED OVER LAKE MICHIGAN FROM TODAY INTO
THIS EVENING. SOME OF THE STORMS MAY BECOME SEVERE WITH STRONG
WINDS PRODUCING LOCALLY HIGHER WAVES. LARGE HAIL IS ALSO POSSIBLE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE TODAY.

DUKE TJT

In the hours before

Local storm report, Sep 5, 6:20 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
620 PM EDT FRI SEP 5 2014

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0540 PM     TSTM WND DMG     LAWTON                  42.17N 85.85W
09/05/2014                   VAN BUREN          MI   911 CALL CENTER

            POWER POLE DOWN ON A TRUCK. TIME ESTIMATED
            BY RADAR.

&&

CAS
Local storm report, Sep 5, 6:21 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
621 PM EDT FRI SEP 5 2014

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0614 PM     TSTM WND DMG     1 N GALESBURG           42.31N 85.41W
09/05/2014                   KALAMAZOO          MI   BROADCAST MEDIA

            MULTIPLE TREES DOWN.

&&

EBW
Local storm report, Sep 5, 6:25 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
625 PM EDT FRI SEP 5 2014

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 PM     TSTM WND DMG     BEDFORD                 42.40N 85.23W
09/05/2014                   CALHOUN            MI   LAW ENFORCEMENT

            TREES AND WIRES DOWN IN BEDFORD TWP. ALSO
            TREES DOWN IN EMMETT TWP.

&&

EBW
Local storm report, Sep 5, 6:30 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
630 PM EDT FRI SEP 5 2014

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0628 PM     TSTM WND DMG     3 N OSHTEMO             42.30N 85.68W
09/05/2014                   KALAMAZOO          MI   TRAINED SPOTTER

            SEVERAL LARGE BRANCHES DOWN AND POWER IS OUT
            ON W MAIN ST AND N 9TH ST. ON THE WEST SIDE
            OF KALAMAZOO

&&

EBW
Local storm report, Sep 5, 6:31 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
631 PM EDT FRI SEP 5 2014

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0540 PM     TSTM WND GST     3 W SOUTH HAVEN         42.40N 86.33W
09/05/2014  M45 MPH          LMZ844             MI   BUOY

            SOUTH HAVEN BUOY /45168/

&&

CAS
Local storm report, Sep 5, 6:34 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
634 PM EDT FRI SEP 5 2014

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     TSTM WND DMG     2 SE BATTLE CREEK       42.28N 85.20W
09/05/2014                   CALHOUN            MI   PUBLIC

            TREE SNAPPED ON CAPITAL AVE JUST SOUTH OF
            CASCADE DRIVE IN BATTLE CREEK

&&

EBW

The office that day

Everything else NWS Grand Rapids, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 4, 11:28 PM EDTSpecial Weather StatementGRROttawa62 min
Sep 5, 12:10 AM EDTAreal Flood AdvisoryGRRMuskegon6 hr
Sep 5, 12:40 AM EDTSpecial Weather StatementGRROttawa65 min
Sep 5, 12:43 AM EDTSpecial Weather StatementGRROceana62 min
Sep 5, 1:04 AM EDTAreal Flood WarningGRRMuskegon6 hr
Sep 5, 1:35 AM EDTSevere Thunderstorm WarningGRRMuskegon25 min
Sep 5, 3:51 AM EDTSpecial Weather StatementGRRClare, Lake, Osceola54 min
Sep 5, 5:20 AM EDTSpecial Weather StatementGRRMason55 min
Sep 5, 9:47 AM EDTSpecial Weather StatementGRRMason58 min
Sep 5, 2:13 PM EDTSpecial Weather StatementGRRKalamazoo47 min
Sep 5, 3:14 PM EDTSpecial Weather StatementGRRCalhoun46 min
Sep 5, 3:54 PM EDTSevere Thunderstorm WarningGRRCalhoun, Jackson20 min
Sep 5, 4:22 PM EDTSpecial Marine WarningGRR83 min
Sep 5, 4:46 PM EDTSevere Thunderstorm WarningGRRVan Buren59 min
Sep 5, 5:00 PM EDTSpecial Weather StatementGRRAllegan90 min
Sep 5, 5:08 PM EDTLakeshore Flood AdvisoryGRRVan Buren2 hr
Sep 5, 5:19 PM EDTSevere Thunderstorm WarningGRRAllegan56 min
Sep 5, 5:31 PM EDTSpecial Weather StatementGRRKent59 min
Sep 5, 5:39 PM EDTSpecial Weather StatementGRRBarry, Calhoun, Kalamazoo66 min
Sep 5, 5:42 PM EDTSevere Thunderstorm WarningGRRIonia, Kent48 min
Sep 5, 6:16 PM EDTSevere Thunderstorm WarningGRRBarry, Calhoun, Eaton, Jackson, Kalamazoo59 min
Sep 5, 6:38 PM EDTSevere Thunderstorm WarningGRRIngham, Jackson52 min

Nearby

Severe Thunderstorm Warnings in Michigan, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.